# SDR UIE2008F00021

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 300 S25r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER DECK STA 300 STRINGER 25R HAS FATIGUE CRACK.  REPAIRED STRINGER CLIPS STRAP AND FRAME SPLICE FABRICATED IAW SRM 53-10-04 AND INSTALLED IAW SRM 51-30-02. (K)
